Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

White rash on vagina, itchy, painful, burning sensation on using hair removal creams. Treatment?

I have a small white rash looking thing on my vagina its itchy and painful I m not sure what it is but I just wants it to go away I went to the doctor for it but she s a quack she says I m fine but I know whatever this is isn t normal I ve been having it for quite a while and when I use hair removal cream I be sure to use the kind for sensitive skin but it seems to make it flare up worst and will burn .
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Your problem is most likely Yeast infection. For my patients with such case i advise Clotrimazole in form of vaginal suppository or ointment for local application.It is also advised to avoid irritating soaps and use hypoallergic soaps like cetaphil.I also recommend to use intimate wash regularly to normalize vaginal bacterial flora and PH and there by prevent from getting further infections.Hope this may help you.
Let me know if you have any further query.
Answered: Fri, 29 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor